Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded real-analytic submanifolds of Banach spaces


Author: J. A. Jaramillo
Journal: Proc. Amer. Math. Soc. 105 (1989), 126-128
MSC: Primary 58B12; Secondary 32C05, 32E10, 46G20
DOI: https://doi.org/10.1090/S0002-9939-1989-0931740-9
MathSciNet review: 931740
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that, in contrast to the complex case, every paracompact finite-dimensional real-analytic manifold can be embedded as a bounded and closed real-analytic submanifold of every infinite-dimensional real Banach space.


References [Enhancements On Off] (What's this?)

  • [1] V. Aurich, Bounded holomorphic embeddings of the unit disk into Banach spaces, Manuscripta Math. 45 (1983), 61-67. MR 722922 (85b:58012)
  • [2] A. Bukhvalov and A. Danilevich, Boundary properties of analytic and harmonic functions with values in Banach spaces, Math. Notes 31 (1982), 104-110. MR 649004 (84f:46032)
  • [3] H. Grauert, On Levi's problem and the imbedding of real-analytic manifolds, Ann. of Math. (2) 68 (1958), 460-472. MR 0098847 (20:5299)
  • [4] J. Lindenstrauss and L. Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin and New York, 1977. MR 0500056 (58:17766)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58B12, 32C05, 32E10, 46G20

Retrieve articles in all journals with MSC: 58B12, 32C05, 32E10, 46G20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0931740-9
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society